I have mostly on the right side pelvic pain though sometimes I feel it on the left?

Hello,

I have mostly on the right side pelvic pain though sometimes I feel it on the left. This pain started since I put in Mirena IUD( about 1 year ago) and comes and goes on and off. For few days i have been feeling also burning and tingling pain in lower part of the stomach ( both sides). I have recently ( 1 month ago) had pervic MRI that showed herniated disk at L4/L5 ( lowest part). Recently I have also experienced constipation problems and saw gastroenterologist for it who did segmentation ( she saw 25cm of my colon but said it looked normal). I also had endoscopy done about 6 month ago and was diagnosed with stomach hernia and acid problem for which I am taking anti-acid medication. I also been experience need to urinate urges but have been diagnosed with over active bladder few years back so its ongoing problem that comes and goes. What bothers me the most now is burning sensation in my lower part of the stomach. Can you please tell me what can it be.

Age: 40
Female
Medications: anti-acid

advertisement:

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr. J. ErnestoDr.Honey Recent comment authors
  Subscribe  
Notify of
Dr.Honey
Member
Dr.Honey

Hi.
Thanks for the query..

In few cases pelvic pain can occur due to disc herniation.
Also as you have Minera IUD placed it can at times cause pelvic infection.
So it is advisable to consult a Gynaecologist and get evaluated.
If it is not related to IUD and herniated disc is suspected cause then you should consult a Neurologist and get evaluated.

Hope this helps..

Regards.

Dr. Javez Ernesto
Member
Dr. Javez Ernesto

In fact you have been diagnosed with a number of problems that can cause or be related to stomach pain. Also maybe only one or a combination of them can be acting up. In particular, your constipation issues may be causing this. I think you need to speak to your gastroenterologist again. A Colonoscopy or Defecography may be in order.